# SDR SIMA20170210001

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000584
- Aircraft time: 1,191 hours, 786 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY LAVATORY SMOKE INDICATION.  FWD & AFT LAVATORY SMOKE TEST OPS CHECKED OK IAW AMM 26 14 00. OK FOR SERVICE
